# SDR UPS02238717

- Difficulty date: July 1, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 38931002
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EXIT LIGHT ABOVE COCKPIT ENTRANCE DOOR DOES NOT TEST.  CABIN DOOR ENTRANCE LIGHT CHECKS OK BUT CHARGE STAT US IS IN-DOUBT.  R/R EMERGENCY EXIT LIGHT BATTERIES IN COCKPIT ENTRANCE DOOR AND CABIN DOOR, REF UPS 727 M/M CHAP 33-50-67 OPS CHECKED EMERGENCY EXIT LIGHTS OK.
